eHealthMe - Personalized health information & community eHealthMe - Personalized health information & community

Personalized health information & community

  Tools
All drugs: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
All conditions: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z

Check symptoms       Ask question       Write review       Answered/ Unanswered       Reviews       Community

Review: could Mucinex cause Spasmodic croup (Croup)?

Summary: there is no Spasmodic croup reported by people who take Mucinex yet.

We study 4,777 people who have side effects while taking Mucinex from FDA and social media. Find out below who they are, when they have Spasmodic croup and more.

You are not alone: join a mobile support group for people who take Mucinex and have Spasmodic croup >>>

 

 

 

 

Mucinex

Mucinex has active ingredients of guaifenesin. It is often used in cough. (latest outcomes from 5,837 Mucinex users)

Spasmodic croup

Spasmodic croup (a bark-like cough and stridor tend to occur suddenly) has been reported by people with oral contraception. (latest reports from 314 Spasmodic croup patients)

On Feb, 7, 2015: No report is found

Get connected: join our support group of mucinex and spasmodic croup on

Do you have Spasmodic Croup while taking Mucinex?

You are not alone! Join a mobile support group:
- support group for people who take Mucinex
- support group for people who have Spasmodic Croup

Drugs in real world that are associated with:

Could your condition cause:

Can you answer these questions (Ask a question):

More questions for: Mucinex, Spasmodic croup

You may be interested at these reviews (Write a review):

More reviews for: Mucinex, Spasmodic croup

Comments from related studies:

  • From this study (1 week ago):

  • Added estradiol taken orally 5.5 weeks ago*, and gingival hyperplasia began 4 weeks ago. All other meds/vits had been ongoing for a long time before that.
    Previously, estradiol was taken vaginally and is "non-systemic", therefore.

    Reply

  • From this study (1 week ago):

  • Chronic diarrhea with bile, dehydration, weakness, pain at times in upper right side of abdomen

    Reply

  • From this study (2 weeks ago):

  • Recently tapered off of Percocet slowly, but also had the flu at the same time. Used ADvil cold and Sinus, which dried out my sinuses too much. Developed sinus infection that isn't improving. Wondering if the this is a withdrawal symptom, even though I didn't seem to have any of the other w/d symptoms other then fatigue, which could just as well be a result of being ill and as side effect from Augmentin I am taking now.

    Reply

Post a new comment    OR    Read more comments

NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.

WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.

DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.

You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).

If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.

   

About - Terms of service - Privacy policy - Press - Testimonials - Contact us

 
© 2015 eHealthMe.com. All rights reserved. Use of this site constitutes acceptance of eHealthMe.com's terms of service and privacy policy.